Bolikoppa Siddeshappa Anitha, Channabasappa Shanthappa Bagewadi

DOI Number
First page
Last page


The aim of this paper is to study the geometric properties of LP-Sasakian manifolds with respect to Levi-Civita connection when they are weakly symmetric, weakly Ricci symmetric and special weakly symmetric with respect to semi-symmetric semi-metric connection. An illustration of three dimensional LP-Sasakian manifold is given.


LP-Sasakian manifolds, Levi-Civita connection, weakly Ricci symmetric LP-Sasakian manifolds.

Full Text:



M. Ahmad and M. D. Siddiqui: On a Nearly Sasakian Manifold with a SemiSymmetric Semi-Metric Connection. Int. Journal of Math. Analysis. 4(35) (2010), 1725–1732.

C. S. Bagewadi and B. S. Anitha: Invariant submanifolds of Trans-Sasakian manifolds. Ukrianian Journal of Mathematics-Springer 67 (10) (2016), 1309–1320.

B. Barua: Submanifolds of a Riemannian manifolds admitting a semi-symmetric semi-metric connection. Analele Stidntifice Ale universitii “ALICUZA” IASI, s.l.a. Matematica f1. 34 (1998), 137–146.

S. Das, A. Biswas and K. K. Baishya: η-Ricci soliton on η-Einstein-like LP-Sasakian manifolds. Annals of West University of Timisoara Mathematics and Computer Science. DOI: 10.2478/awutm-2022-0006 58 (1) (2022), 76–84.

A. Friedmann and J. A. Schouten: Uber die geometrie der halbsymmetrischen Ubertragung. Math. Zeitscr. 21 (1924), 211–223.

A. Haseeb and S. K. Chaubey: Lorentzian para-Sasakian manifolds and ∗-Ricci soliton. Kragujevac Journal of Mathematics. 48(2) (2024), 167–179.

J. B. Jun and M. Ahmad: Submanifolds of almost r-paracontact Riemannian manifold with semi-symmetric semi-metric connection. Tensor, N.S. 70 (2008), 311–321.

S. Kishor and P. Verma: Notes On Conformal Ricci Soliton In Lorentzian Para Sasakian Manifolds. GANITA. 70(2) (2020), 17–30.

K. Matsumoto: On Lorentzian para contact manifolds. Bull. of Yamagata Univ. Nat. Sci. 12 (1989), 151–156.

K. Matsumoto and I. Mihai: On a certain transformation in a Lorentzian para contact manifolds. Tensor, N.S. 47 (1988), 189–197.

I. Mihai and R. Rosca: On Lorentzian p-Sasakian manifolds. Rendiconti del Seminario Matematico di Messina, Serie II. (1999).

I. Mihai, A. A. Shaikh and U. C. De.: On Lorentzian para-Sasakian manifolds, Classical Analysis. World Sci. Pibli., Singapore. (1992), 155–169.

B. O’ Neill: Elementary Differential Geometry. Academic press., Revised second addition (2006).

C. Ozgur: ϕ conformally flat Lorentzian para-sasakian manifolds. radovi matematicki. 12 (2003), 99–106.

M. Pandey, S. Sharma, S. K. Pandey and R. N. Singh: Generalized conformal curvature tensor of LP-Sasakian manifold. South East Asian J. of Mathematics and Mathematical Sciences. DOI: 10.56827/SEAJMMS.2023.1901.20 19(1) (2023), 241–256.

R. Sari and I. Unal: On Curvatures of Semi-invariant Submanifolds of Lorentzian Para-Sasakian Manifolds . Turk. J. Math. Comput. Sci. 15(2) (2023), 464–469.

J. A. Schouten: Ricci calculus. Springer, 1954.

A. A. Shaikh: On Lorentzian almost paracontact manifolds with a structure of concirular type. Kyungpook Math. J. 43(2) (2003), 305–314.

Ventakesha and C.S. Bagewadi: On concircular ϕ-recurrent LP-Sasakian manifolds. Differential Geometry-Dynamical Systens. 10 (2008), 312–319.

A. A. Yildiz and C. Ozgur: Hypersurfaces of almost r-paracontact Riemannian manifold with semi-symmetric non-metric connection. Result. Math. 55 (2009), 1–10.

DOI: https://doi.org/10.22190/FUMI210318015A


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)